Thanks for choosing HealthcareMagic forum.
Dexorange syrup is an iron based preparation given to enhance the body iron stores and to cure anaemia.In a 3 year old girl you can safely give two teaspoonfuls ten ml once daily preferably half an hour before any meal.It can cause constipation as side effect.
Dr. Rakhi Tayal
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 24 Yrs old and my hair is falling more , i am very much worried and don t know what to do, I consulted one doctor and he suggested me DEXORANGE syrup , i am taking it more than a month , it is not working , still my hair is falling more. Kindly suggest me some thing effectively please.
hi, my name XXXXXXX i live in usa. i have 4 years old son and i found some gray hair in his hair i am very worried about him i saw in google some dr, in lilavati hospital he said dexorange syrup and macalvit syrup i shoud give too the kids. but i have very big problem i can t found this medication in usa pharmacy . please can you tell me what can i give it too him. so i can found easly in here.
hi sir, my father age 58 yrs. hb level is 7.9 and doctor advised to take dexorange one tablet per day. we started it. after few days my family doctor advised to take two tablets per day for 10days and then change one tablet per day.. from today onwards we need to reduce the dosage.. i need your suggestion
i have been constipated and took too many laxatives which caused diarrhoea and sill constipated that I had to strain severely to pass hard stools which has caused piles and discomfort which I am treating but I am now having pain when I cough on my right hand side of my stomach could this be muscle strain
I went to the Er twice last month for constipation. But the 2nd time I found out it was my apendix. I had it removed and now im constipated again. I went to dr and they said I was backed up. I have been taking laxitive, my poop is green and watery. What can I do? What is wrong with me?
I am a male, 27 years, vegetarian. I was having constipation 2 days ago and saw blood in my stool. This because of a wound near the anus. I started taking Isabgol (phyllum husk). It still is hurting but not to that great extent. There still seems to be some constriction. What medication should I take?
Hi, My Mother started suffering from constipation after a dialysis session. she had blood in her stool today when she went to toilet after taking the motion tonic..she did not had constipation or blood in stool earlier...does dialysis cause this side effect?
I have cirrhosis . I have been told it is moderate to severe. I have the common conditions that go with it. Very low platelet count . (numerous esophageal bandings) I am not a new-comer to this affliction. These are the things that have been...